# SDR AALA20101018TUL03

- Difficulty date: October 13, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 35,489 hours, 4,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13D AFT ESCAPE PATH LIGHT IS DIM.  REPLACED LAMP FOR ROW 13D AFT ESCAPE PATH LIGHT.  OPS CHECKS NORMAL.
